Journal of Applied Mathematics and Physics

Vol.1 No.4(2013), Paper ID 39053, 5 pages

DOI:10.4236/jamp.2013.14001

 

Existence of Periodic Solutions for Neutral-Type Neural Networks with Delays on Time Scales

 

Zhenkun Huang, Jinxiang Cai

 

School of Science, Jimei University, Xiamen, China
School of Science, Jimei University, Xiamen, China

 

Copyright © 2013 Zhenkun Huang, Jinxiang Cai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Huang, Z. and Cai, J. (2013) Existence of Periodic Solutions for Neutral-Type Neural Networks with Delays on Time Scales. Journal of Applied Mathematics and Physics, 1, 1-5. doi: 10.4236/jamp.2013.14001.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.